# SDR R61A201603140198

- Difficulty date: March 14, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N115HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000182
- Aircraft time: 22,488 hours, 17,613 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Out Of Adjust
- Location: Call Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE MIDDLE BLUE RAINBOW LIGHT WAS INOPERATIVE.   ADJUSTED F/A CALL INDICATOR IAW AMM AND OPS CHECKED GOOD.
